PubAg

Main content area

A Mathematical Model of Blood Flow in Narrow Blood Vessels in Presence of Magnetic Field

Author:
Sharma, Bhupesh Dutt, Yadav, Pramod Kumar
Source:
National Academy science letters 2019 v.42 no.3 pp. 239-243
ISSN:
0250-541X
Subject:
arteries, blood flow, magnetic fields, mathematical models, shear stress
Abstract:
This paper discuss the biomagnetic fluid aspect of blood flow through narrow tubes with mild stenosis. The blood flow in narrow arteries is treated as two-fluid model with non-Newtonian Jeffrey fluid in the core region and in peripheral region as Newtonian fluid. An analytical solution is obtained for the velocity, volume flow rate, and wall shear stress. The effect of Hartmann number, Jeffrey fluid parameter, shape and size of the stenosis on the velocity, volume flow rate and wall shear stress is discussed.
Agid:
6470239